The degree-diameter problem for sparse graph classes

Pineda-Villavicencio, Guillermo and Wood David, R 2015, The degree-diameter problem for sparse graph classes, Electronic journal of combinatorics, vol. 22, no. 2, pp. 1-20.

Attached Files
Name Description MIMEType Size Downloads

Title The degree-diameter problem for sparse graph classes
Author(s) Pineda-Villavicencio, GuillermoORCID iD for Pineda-Villavicencio, Guillermo
Wood David, R
Journal name Electronic journal of combinatorics
Volume number 22
Issue number 2
Article ID P2.46
Start page 1
End page 20
Total pages 20
Publisher N.J. Calkin and H.S. Wilf
Place of publication [Atlanta, Ga.]
Publication date 2015
ISSN 1077-8926
Keyword(s) degree-diameter problem
sparse graph
surface graph
apex-minor-free graph
Science & Technology
Physical Sciences
Mathematics, Applied
Language eng
Field of Research 0101 Pure Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2015, N.J. Calkin and H.S. Wilf
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 29 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Thu, 27 Jun 2019, 13:33:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact